# SDR BXS2008F00000

- Difficulty date: December 9, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- Engine: Cont GTSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT RETRACT AFTER TAKEOFF.  VISUALLY INSPECTED MLG  SYS & FOUND NO DAMAGE.  JACKED ACFT. PILOT CONFIRMED THAT 3 GREEN LIGHTS REMAINED ON, TRANSIT/WARMING LIGHT DID NOT ILLUMINATE & MLG HORN SOUNDED.  EXPOSED SQUAT SWITCH WIRING SPLICES & TESTED SWITCH OPERATION.  SWITCH FUNCTIONED NORMALLY.  FOUND GROUND WIRE 1-20 MOUNTING HARDWARE LOOSE.  TIGHTENED HARDWARE.  CONNECTED HYD POWER SUPPLY TO ACFT & ATTEMPTED GEAR SWING.  MLG WOULD NOT RETRACT.  PUT MLG HANDLE IN DOWN POSITION & MANUALLY CYCLED MLG SWITCH.  PUT MLG HANDLE IN UP POSITION & APPLIED HYD POWER, MLG RETRACTED NORMALLY.  EXTENDED MLG & REMOVED SQUAT SWITCH FROM STRUT.  CONNECTED MULTIMETER TO SWITCH & CYCLED BOTH SIDES OF SWITCH SEVERAL TIMES WITHOUT DEFECT.  REINSTALLED SWITCH & RIGGED IAW MM.  PERFORMED 3 NORMAL MLG RETRACTIONS.  LOWERED ACFT TO ACTUATE SQUAT SWITCH & JACKED AGAIN.  CYCLED MLG 3 MORE TIMES WITHOUT INCIDENT.
